Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Delusional of death? FredPotter

Posted by fires on December 3, 2007, at 16:55:55

In reply to Re: Delusional of death? fires, posted by FredPotter on December 3, 2007, at 13:43:53

> Fires I get all those symptoms. Do you take a statin drug? That could account for some symptoms, esp the leg pain. As for falling asleep during the day, this could be caused by obstructive sleep apnoea. I go to see a sleep Dr on Thursday. What drugs do you take? Do you get tinnitus as well? Fred

I don't take a statin and have been checked for sleep apnea (I have Periodic Limb Movements Disorder). I do get tinnitus.

I've recently had some blood tests that show my white count to be slightly low to low normal. Since I wrote this post, I found out that my red count may be low, and that my lymph count was low on one test.

The low lymph could indicate a viral infection, which is consistent with causing me to feel/think the way I do. I'm having my memory tested in about a month (it's poor as of late).

Thanks



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fires thread:797149
URL: http://www.dr-bob.org/babble/20071125/msgs/798534.html